# SDR AALA2019100239021

- Difficulty date: September 29, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 75,240 hours, 9,529 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY IN-SEAT LIGHTS FROM SEAT 1H AND 5H RIGHT AISLE INOPERATIVE. MAINTENANCE FOUND CONNECTOR P2, SEAT 2H OFF PER WDM 33-51-58, AND PLUGLOCK BROKEN UNDER SEAT 24. MAINTENANCE REPLACED POWER SUPPLY PER AMM 33-51-06 (SEE AALA201910029022) AND REPLACED CONNECTOR/PLUG AT 1H SEAT PER AMM 33-51-00, SWPM 20-61-28 AND WDM 33-51-58.
